# SDR GTIA2018101802896

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,931 hours, 11,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS COMPLAINING OF SOCK SMELL THROUGHOUT THE CABIN. R&R RECIRCULACION FILTER IAW CMM 21-21-51. CABIN ODOR STILL PRESENT. DUE TO PACK 1.
